# SDR 2016FA0000120

- Difficulty date: March 4, 2016
- Submitted: March 9, 2016
- Operation: General aviation
- Aircraft: N589PU
- Make and model: Cirrus SR20
- Aircraft serial: 2050
- Aircraft time: 2,665 hours
- Engine: Cont IO360ES
- Engine time: 445 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bolt
- Part number: ES4126
- Condition: Broken
- Location: Alternator
- Part time: 237 hours
- Component: Alternator, ES4024LP
- Component part number: ES4024LP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 2 INSPECTION, THE TECH NOTED A BROKEN ALTERNATOR CASE BOLT.  THE CASE HALVES HAD NOT LOOSENED UP AND NO FURTHER DAMAGE TO ALTERNATOR WAS NOTED.  ALL THE CASE BOLTS WERE REPLACED WITH NEW. ALTERNATOR ES-4024LP.
